| Catalog Number |
168-330 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation and small section cut to the edge rid of the rest of the solid".This record is for the "right" side.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed two openings through microscopic inspection assessed as fold flaw opening and surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (observed broken of plug strap, creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.